# SDR QXEA200600600

- Difficulty date: March 4, 2006
- Submitted: March 7, 2006
- Operation: Air carrier
- Aircraft: N414QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4061
- Aircraft time: 10,997 hours, 11,234 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire Harness
- Part number: 471509
- Part serial: MA0055
- Condition: Damaged
- Location: Nlg Wow
- Part time: 997 hours, 11,234 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

PDX FLIGHT 2301:  DURING CLIMB AT 220-230 KTS, OVERSPEED WARNING HORN SOUNDED.  THERE WERE NO OTHER ABNORMAL INDICATIONS.  AIRCRAFT WAS RETURNED TO FIELD.  LANDING WAS NORMAL AND NOT OVERWEIGHT.  THE OVERSPEED HORN SOUNDED 5 OR 6 TIMES IN AN INTERMITTENT MANNER.  MAINTENANCE SUSPECTED THE WARNING HORN THAT SOUNDED WAS THE TAKEOFF WARNING HORN INSTEAD OF THE OVERSPEED WARNING HORN DUE TO -NGWOFW1 FAULT (L) PROX SENS OPEN- FAULT IN FAULT HISTORY OF PSEU.  REMOVED AND REPLACED NLG WOW NR 1 HARNESS AND FUNCTIONAL TEST OF TAKEOFF WARNING SYSTEM.  FUNCTIONAL TEST GOOD.  NO FURTHER DEFECTS NOTED.  AIRCRAFT RETURNED TO SERVICE.
